# SDR VTZA96026

- Difficulty date: November 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N306UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41020
- Engine: Garrtt TPE33114
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

IAD/RDU - FLT 6590 - DURING CRUISE, DECLARED AN EMERGENCY AND DIVERTED TO LYH DUE TO THE LT ENGINE OIL PRESSURE LOSS.  FLIGHT CREW SHUT DOWN THE LT ENGINE AND LANDED AT LYH WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED AN ENGINE CHANGE.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  PART TSI:  521.3.  (X)
